A 37-year-old female asked:
just finished a medrol (methylprednisolone) pack. now i have back, flank and stomach pain with nausea ,dizziness and low grade fever. could this be a side effect?
1 doctor answer • 1 doctor weighed in
Neurology 33 years experience
Doubt it: Anything is possible in the universe but I wouldn't put my money on all of that being SIDE EFFECTS of the MEDROL (methylprednisolone). I'd get a urine analysis, CBC w/diff, some orthostatic blood pressures, and make sure I were drinking doubling my fluid intake with the symptoms you've got. Oh, almost forgot, make an appointment with the doctor who gave you the Dosepak to check you over for an infection.
2692 viewsAnswered >2 years ago
Last updated Jun 13, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.